MAUDE Adverse Event Report: TTBIO CORP. MAXIMA ELITE ML MINI HEAD; HANDPIECE

TTBIO CORP. MAXIMA ELITE ML MINI HEAD; HANDPIECE
Model Number MAXIMA ELITE ML MINI HEAD
Medical Device Problem Code Burst Container or Vessel (1074)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/19/2024
Type of Reportable Event Malfunction
Event or Problem Description
At first, the doctor was having "pressure and not cutting issues" with the product.The doctor sent the product over to pro repair.Then, after receiving the product, the doctor used the handpiece on a 6 year old male patient and it exploded in the patients mouth.The patient was sedated and they were able to retrieve all the parts.The patient is in good condition.
 
Event or Problem Description

Brand Name
MAXIMA ELITE ML MINI HEAD
Common Device Name
HANDPIECE
Manufacturer (Section D)
TTBIO CORP.
2f., no.7, 6th road
industry park
taichung, 40755
TW  40755
Manufacturer (Section G)
TTBIO CORP.
2f., no.7, 6th road
industry park
taichung, 40755
TW   40755
Manufacturer Contact
jun li
2f., no.7, 6th road
industry park
taichung, 40755
MDR Report Key19391236
Report Number3010364969-2024-00010
Device Sequence Number12499220
Product Code EFB
UDI-Device Identifier00304040058336
UDI-Public(01)00304040058336
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)Y
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 08/26/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberMAXIMA ELITE ML MINI HEAD
Device Catalogue Number570-0108
Device Lot Number74017
Was Device Available for Evaluation? Device Returned to Manufacturer
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/23/2024
Supplement Date Received by Manufacturer05/23/2024
Initial Report FDA Received Date05/24/2024
Supplement Report FDA Received Date08/25/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/17/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age6 YR
Patient SexMale